# SDR CALA2023041001084

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 62,638 hours, 27,391 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulty
- Location: Na
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL ECAM FOLLOWED TRAILINGEDGE FLAPS RAMAINED UPLEADING EDGE DEVICES DEPLOYED LOCKED BY TOMC PER TOMC SR MGR CFDS HITS THE FLAP MECH DRIVE UNIT. WHEN DEPLOYING THE FLAP HANDLE THE TORQUE TUBES SPIN A FEW ROTATIONS THEN STOP. INDICATOR GOES AMBER. THE NO HYDRAULIC CARD IS IN PLACE JUST FOR SAFETY. PULL THE PFR.
